Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Rash On Neck Burning Sensation

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Neuropathy, neck pain & itchy rash

I am experiencing an alarming range of seemingly unrelated symptoms which have come on in the last three months. Severe neurophay mainly in the hands and tongue, my taste is affected. Neck pain controlled by 1--mg voltarol daily and a wek long itchy...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Sounds like a challenging situation. It would be useful to know which meds you have been on and whether any CNS studies have been done (CT/MRI). Have you been checked for syphilis, vitamin deficiencies? KH Read more »

Extremely worried, need reassurance

On December 12th, 2008 I am pretty sure I was raped (it seems crazy I wouldn't even know for sure,... Read more »

need advice and importantly your karma(please) - will donate

dear dr. bob,huge fan. appreciate your work and effort. will keep it objective so that i dont take... Read more »
Articles
AIDS InfoNet

DNCB (Dinitrochlorobenzene)

...is a chemical used in color photography processing. DNCB is a "contact sensitizer," which means that it causes an itchy red rash similar to poison oak or poison ivy. Some health care providers have used DNCB to measure the strength of the immune... Read more »
AIDSinfo

An Overview of Norvir (Ritonavir)

...appetite, change in sense of taste, headache, dizziness, drowsiness, insomnia, fever, throat irritation, abnormal thinking, rash, sore throat, and sweating. Individuals should tell a doctor if these side effects continue or are bothersome. ... Read more »
U.S. Centers for Disease Control and Prevention

Gonorrhea

...risk of transmission of gonorrhea. Any genital symptoms such as discharge or burning during urination or unusual sore or rash should be a signal to stop having sex and to see a doctor immediately. If a person has been diagnosed and treated ... Read more »
AIDS InfoNet

Didanosine (Videx, ddI)

...usually get better or disappear over time. The most common side effects of didanosine are diarrhea, headaches, vomiting and rash. Diarrhea, caused by the buffer in the tablets, is sometimes severe. Side effects are less common with the EC version... Read more »
Connect With Others

Sucking Breast !!!

Posted by SV8XF, 2 Replies
...since that im suffering >> During 2-5 weeks i got the following : rashes - mouth ulcer 1 pieace - teath root pain - Neck pain nodes sollow... Then in week 10 >>> my tangue showes red flamming are + few enjury on it ... i... Read more »

can my eye/back and neck pain be acute HIV symptom

Posted by chirags, 2 Replies
Hi; I am a 25 year male from India.In my country no one gives a proper advise about HIV/AIDS.People feel shy to talk about sex.Thats the reason I am writing to you.Doctor I had sex with a sex worker with double condom 1 month back. The condom... Read more »

I have HIV from Hand job or sex?

Posted by goloka, 3 Replies
...had control of my body and I was feeling good until I had a hand job exposure. As of right now, I have sever symptoms, sharp pain in the neck, armpit, groin, pelivc pain, fatigue, rash , pain around liver area, nausea, all ways feeling I am... Read more »

to INFECTED

Posted by Anonymous, 1 Reply
...after protected sex with a prostitute I developed ars symptoms: night sweats with high pulse, shortness of breath at night, rash, white tongue and blood spots in my mouth, swollen nodes in neck, numbness in hands and feet. They all went away in... Read more »